MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah TRIATHLON CR FEM COMP 3 R-CEM; prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal

Stryker Orthopaedics-Mahwah TRIATHLON CR FEM COMP 3 R-CEM; prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal
Catalog Number 5510F302
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Discomfort (2330); Insufficient Information (4580)
Date of Event 06/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: during a knee replacement procedure, a femoral component with the opposite laterality to that required for the patient was opened and implanted.The event was attributed to human error during the verification, product opening, and surgical assistance processes performed by the hospital's surgical staff.It was confirmed that neither the mako system nor the implanted device exhibited any quality defect, malfunction, or performance-related issue that contributed to the event.Following identification of the error, a second surgical procedure was scheduled and performed on the same day, approximately four hours later, to implant the appropriate knee revision prosthesis based on the patient's clinical needs.The incorrect femoral component was removed and replaced with the appropriate revision implant.

Brand Name
TRIATHLON CR FEM COMP 3 R-CEM
Common Device Name
prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Limerick
raheen business park
limerick NA
EI   NA
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
+1(954)628-0700
MDR Report Key50035579
Report Number0002249697-2026-00650
Device Sequence Number13393634
Product Code JWH
UDI-Device Identifier07613327040265
UDI-Public07613327040265
Combination Product (Y/N)N
Initial Reporter CountryPR
PMA/510(K) Number
K242831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5510F302
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale